Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Nonunique continuation for uniformly parabolic and elliptic equations in selfadjoint divergence form with Hölder continuous coefficients


Author: Keith Miller
Journal: Bull. Amer. Math. Soc. 79 (1973), 350-354
MSC (1970): Primary 3537, 3542, 3562
DOI: https://doi.org/10.1090/S0002-9904-1973-13165-9
MathSciNet review: 0313630
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Shmuel Agmon, Unicité et convexité dans les problèmes différentiels, Séminaire de Mathématiques Supérieures, No. 13 (Été, vol. 1965, Les Presses de l’Université de Montréal, Montreal, Que., 1966 (French). MR 0252808
  • S. Agmon and L. Nirenberg, Properties of solutions of ordinary differential equations in Banach space, Comm. Pure Appl. Math. 16 (1963), 121–239. MR 155203, DOI https://doi.org/10.1002/cpa.3160160204
  • N. Aronszajn, A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl. (9) 36 (1957), 235–249. MR 92067
  • 4. T. Carleman, Sur un problème d’unicité pour les systèmes d’équations aux dérivées partielles à deux variables indépendantes, Ark. Mat. Astr. Fys. 26B (1939), no. 17, 1-9. MR 1, 55.
  • J.-L. Lions and B. Malgrange, Sur l’unicité rétrograde dans les problèmes mixtes paraboliques, Math. Scand. 8 (1960), 277–286 (French). MR 140855, DOI https://doi.org/10.7146/math.scand.a-10611
  • A. Pliś, On non-uniqueness in Cauchy problem for an elliptic second order differential equation, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 11 (1963), 95–100. MR 153959

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3537, 3542, 3562

Retrieve articles in all journals with MSC (1970): 3537, 3542, 3562


Additional Information